Bilinear forms of dimension less than or equal to 5 and function fields of quadrics in characteristic 2

Laghribi A, Rehmann U (2013)
Mathematische Nachrichten 286(11-12): 1180-1190.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Laghribi, Ahmed; Rehmann, UlfUniBi
Abstract / Bemerkung
The aim of this paper is to give a complete answer to the isotropy of bilinear forms of dimension less than or equal to 5 over the function field of a quadric in characteristic 2. (C) 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Stichworte
isotropy; norm field; norm degree; function field of a quadric; Bilinear forms; diagonal quadratic forms
Erscheinungsjahr
2013
Zeitschriftentitel
Mathematische Nachrichten
Band
286
Ausgabe
11-12
Seite(n)
1180-1190
ISSN
0025-584X
Page URI
https://pub.uni-bielefeld.de/record/2653740

Zitieren

Laghribi A, Rehmann U. Bilinear forms of dimension less than or equal to 5 and function fields of quadrics in characteristic 2. Mathematische Nachrichten. 2013;286(11-12):1180-1190.
Laghribi, A., & Rehmann, U. (2013). Bilinear forms of dimension less than or equal to 5 and function fields of quadrics in characteristic 2. Mathematische Nachrichten, 286(11-12), 1180-1190. doi:10.1002/mana.201200199
Laghribi, A., and Rehmann, U. (2013). Bilinear forms of dimension less than or equal to 5 and function fields of quadrics in characteristic 2. Mathematische Nachrichten 286, 1180-1190.
Laghribi, A., & Rehmann, U., 2013. Bilinear forms of dimension less than or equal to 5 and function fields of quadrics in characteristic 2. Mathematische Nachrichten, 286(11-12), p 1180-1190.
A. Laghribi and U. Rehmann, “Bilinear forms of dimension less than or equal to 5 and function fields of quadrics in characteristic 2”, Mathematische Nachrichten, vol. 286, 2013, pp. 1180-1190.
Laghribi, A., Rehmann, U.: Bilinear forms of dimension less than or equal to 5 and function fields of quadrics in characteristic 2. Mathematische Nachrichten. 286, 1180-1190 (2013).
Laghribi, Ahmed, and Rehmann, Ulf. “Bilinear forms of dimension less than or equal to 5 and function fields of quadrics in characteristic 2”. Mathematische Nachrichten 286.11-12 (2013): 1180-1190.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar